PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 30(44), pp. 113--115 (1981)
ON SOME MERCERIAN THEOREMS
Branislav Marti\'cPrirodno-matematicki fakultet, Sarajevo, Yugoslaviaa
Abstract: In this paper we shall prove two Mercerian theorems involving the generalized arithmetical means, which contain, as particular cases, some known theorems of the same kind.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts